# SDR SWAA2019050632288

- Difficulty date: April 20, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION PASSENGER CABIN CENTER SECTION FLOORBOARD 241FF BOTTOM SKIN SURFACE INBOARD CORNER EDGES OF BOARD SKIN AND CORE DAMAGED, (BETWEEN BS. 727B TO BS. 887).  REPAIRED FLOOR PANEL #241FF IAW SRM.
